ITEM METADATA RECORD
Title: Non-linear temporal stability analysis of viscoelastic plane channel flows using a fully-spectral method
Authors: Atalik, K. ×
Keunings, Roland #
Issue Date: Feb-2002
Publisher: Elsevier science bv
Series Title: Journal of non-newtonian fluid mechanics vol:102 issue:2 pages:299-319
Abstract: A non-linear analysis of the temporal evolution of finite, two-dimensional disturbances is conducted for plane Poiseuille and Couette flows of viscoelastic fluids. A fully-spectral method of solution is used with a stream-function formulation of the problem. The upper-convected Maxwell (UCM), Oldroyd-B and Giesekus models are considered. The bifurcation of solutions for increasing elasticity is investigated both in the high and low Reynolds number regimes. The transition mechanism is discussed in terms of both the transient linear growth of misfit disturbances due to non-normality, and their possible saturation into finite-amplitude periodic solutions due to non-linear effects. (C) 2002 Elsevier Science B.V. All rights reserved.
URI: 
ISSN: 0377-0257
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Department of Materials Engineering - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science